Homological properties of semi-Wakamatsu-tilting modules
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
For a fixed semi-Wakamatsu-tilting module $_{A}T$, we generalize the concepts of Auslander class, Bass class, and investigate many homological properties of such classes. Moreover, we establish an equivalence between the class of $\infty$-$T$-cotorsionfree modules and a subclass of the class of $T$-adstatic modules. Finally, a similar version of Auslander-Bridger approximation theorem and a nice property of relative cotranspose are obtained.
Abstract
For a fixed semi-Wakamatsu-tilting module $_{A}T$, we generalize the concepts of Auslander class, Bass class, and investigate many homological properties of such classes. Moreover, we establish an equivalence between the class of $\infty$-$T$-cotorsionfree modules and a subclass of the class of $T$-adstatic modules. Finally, a similar version of Auslander-Bridger approximation theorem and a nice property of relative cotranspose are obtained.
참고문헌 (19)
- I. Assem, "Elements of the representation theory of as-sociative algebras. Vol. 1" (2006), Cambridge University Press
- Maurice Auslander, "Applications of contravariantly finite subcategories", Advances in Mathematics, 86(1), pp.111~152 (1991), Elsevier BV[DOI]
- M Auslander, "Preprojective modules over artin algebras", Journal of Algebra, 66(1), pp.61~122 (1980), Elsevier BV[DOI]
- Silvana Bazzoni, "Equivalences induced by infinitely generated tilting modules", Proceedings of the American Mathematical Society, 138(02), pp.533~544 (2010), American Mathematical Society (AMS)[DOI]
- Silvana Bazzoni, "Derived equivalence induced by infinitely generated $n$-tilting modules", Proceedings of the American Mathematical Society, 139(12), pp.4225~4234 (2011), American Mathematical Society (AMS)[DOI]
- H. Chen, "Good tilting modules and recollements of derived module categories", Proc. Lond. Math. Soc, 104(5), pp.959~996 (2012)[DOI]
- H. Chen, "Good tilting modules and recollements of derived module categories, II", J. Math. Soc. Japan, 71(2), pp.515~554 (2019)[DOI]
- Mohammad T. Dibaei, "Linkage of modules and the Serre conditions", Journal of Pure and Applied Algebra, 219(10), pp.4458~4478 (2015), Elsevier BV[DOI]
- R. M. Fossum, "Trivial extensions of abelian categories" (1975), Springer-Verlag
- E. L. Green, "Dualities on generalized Koszul algebras", Mem. Amer.Math. Soc, 159(754) (2002)[DOI]
- H. Holm, "Foxby equivalence over associative rings", J. Math. Kyoto Univ, 47(4), pp.781~808 (2007)[DOI]
- DAJUN LIU, "n-T-cotorsionfree modules", Glasgow Mathematical Journal, 62(2), pp.297~311 (2020), Cambridge University Press (CUP)[DOI]
- Yoichi Miyashita, "Tilting modules of finite projective dimension", Mathematische Zeitschrift, 193(1), pp.113~146 (1986), Springer Science and Business Media LLC[DOI]
- J. J. Rotman, "An Introduction to Homological Algebra" (1979), Academic Press, Inc
- Xi Tang, "Homological aspects of the dual Auslander transpose", Forum Mathematicum, 27(6), pp.3717~3743 (2015), Walter de Gruyter GmbH[DOI]
- Takayoshi Wakamatsu, "On modules with trivial self-extensions", Journal of Algebra, 114(1), pp.106~114 (1988), Elsevier BV[DOI]
- Takayoshi Wakamatsu, "Stable equivalence for self-injective algebras and a generalization of tilting modules", Journal of Algebra, 134(2), pp.298~325 (1990), Elsevier BV[DOI]
- R. Wisbauer, "Interactions between ring theory and representations of algebras (Murcia)", pp.423~449 (2000), Dekker
- "The relative Auslander-Reitein theory of modules"[URL]
